# SDR 2025F00205

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N881SA
- Make and model: Cessna 208B
- Aircraft serial: 208B5178
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN BFD THE LH MAIN TIRE BLEW
